Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

On leucorrhoea and menorrhagia for chronic problem. Started feeling severe itching in vagina. Side effects of medicine?

hi iam lilly n am 34yrs old. i have chronic problem om leucorrhoea and menorrhagia . In leucorrhoea no itching n no smell n no other complications.only mucoid white discharge . Dr diagnosed that there is cervical erosion n prescribed ecoflora, one tab daily. But after taking it ifeel severe itching in vagina . is it side effect of ecoflora?
Asked On : Wed, 28 Nov 2012
Answers:  1 Views:  353
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM

Leucorrhoea is secretion of mucoid discharge from female genital tract.
There are many causes for leucorrhoea. It is physiological during pregnancy, in infant female babies and after delivery.
Pathological conditions which cause leucorrhoea are inflammation of the genital tract, cervical erosion and increased congestion of the vagina.

Ecoflora is a probiotic which is used to re-grow the normal flora of female genital tract.
This normal flora prevents the growth of pathogenic bacteria.

So, ecoflora is infact helping to prevent growth of pathological organisms.
In case there is itching in the vagina then consult your gynaecologist and get culture senstivity of the vaginal discharge.
These symptoms could be due to some kind od infection.
Culture will isolate the organism and hence the appropriate antibiotics can be planned.

Thanks and take care
Dr Shailja P Wahal
Answered: Mon, 3 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor